On fuzzy regular languages

Davender S. Malik, John N. Mordeson, M. K. Sen

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

We introduce the concept of a max-min fuzzy language, FL (M), and a min-max fuzzy language, FL (M), recognized by a type of fuzzy automaton M. We show that if L1 and L2 are finite-valued F -regular languages, then so are L1 ∪ L2 and L1 ∩ L2. We give a form of a fuzzified pumping lemma which we use to give a necessary and sufficient condition for FL (M) to be nonconstant.

Original languageEnglish
Pages (from-to)263-273
Number of pages11
JournalInformation Sciences
Volume88
Issue number1-4
Publication statusPublished - Jan 1996

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Artificial Intelligence
  • Computer Science Applications
  • Information Systems
  • Information Systems and Management
  • Statistics, Probability and Uncertainty
  • Electrical and Electronic Engineering
  • Statistics and Probability

Cite this

Malik, D. S., Mordeson, J. N., & Sen, M. K. (1996). On fuzzy regular languages. Information Sciences, 88(1-4), 263-273.